# SDR CA960115013

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Diffuser Pipes
- Part number: 3024767
- Condition: Loose In Case
- Location: Gas Gen Case
- Component: Pwa, 3027037
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING FIRST HOT SECTION INSPECTION AFTER OVERHAUL THREE (3) DIFFUSER PIPES WERE FOUND LOOSE DUE TO DEFECTIVE WELDS. ENGINE RETURNED FOR REPAIR.
